# SDR UIEA2019052104261

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,261 hours, 18,465 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INFO ONLY: "TAT PROBE" EICAS MSG ON ROTATION AND DISAPPEARED BY 400'. ( REF AMM 30-31-00 TAT NORMAL, NO FAULTS FOUND. INFO NOTED & ENTERED BY MX. )
